Публикация №9051

Название публикацииA REPRESENTATION OF THE BELAVKIN EQUATION VIA PHASE SPACE FEYNMAN PATH INTEGRALS
Название на другом языке
Тип публикацииСтатья
ИзданиеINFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2004
Том7
Номер4
ГлаваНе задан
Страницы507-526
АннотацияНе задан
АвторыAlbeverio Sergio
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1997) CONTINUOUS QUANTUM MEASUREMENT: LOCAL AND GLOBAL APPROACHES

(1996) REPRESENTATION OF THE SOLUTIONS OF THE BELAVKIN QUANTUM MEASUREMENT EQUATION BY A RIGOROUS VERSION OF THE MENSKI FUNCTIONAL INTEGRATION FORMULA